Bits & Bites #205 - Health: Painkillers, Gastric and Drugs Side Effects

Sunday, 27 May 2018

Please email askfuiping@gmail.com if you want to buy Shuang Hor products for your health.


Marks
One of the side effects of Painkillers (e.g. aspirin, ibuprofen and naproxen) is causing gastric and stomach ulcers.
These drugs cause ulcers by interfering with the stomach's ability to protect itself from stomach acids.
Our stomach naturally produces an enzyme called COX-1 which helps prevent ulcers by enhancing blood flow to the stomach and increasing the production of protective mucous.
Painkillers block the COX-1 enzyme from being produced. Thus taking painkillers over the long term can cause ulcers, as the stomach is more vulnerable to attacks by stomach acid.
How can you counter that?
Mix 2 sachets Jia Hor Soya Protein into 300 ml warm water. Shake and drink at the same time as eating the painkiller medication. Do not consume painkillers with cold water.

------------------------------------

People whose digestive system is weak should reduce consumption of milk and eggs as they can lead to allergy problem.
Milk and eggs are good sources of protein. However, proteins are large molecules. They must be converted into amino acid form for the body to be able to utilise it. If a person's digestive system is not good, he will have difficulty digesting and some of these proteins will still remain as big molecules in the blood stream. The body's Th2 immune cells will mistakenly identify them as "alien" and attack them, thus causing allergy issues such as runny nose and itchiness.
Try taking Lactoberry probiotics to help with digestion and reducing allergy problem. At the same time, supplement with Jia Hor Soya Protein as this source of protein has up to 95% Absorption rate by our body.

-------------------------------------

Danger of Statin Drugs - High Blood Sugar

A man, 48, was diagnosed with high cholesterol 2 years ago. He used to drink and eat a lot of unhealthy food. The doctor prescribed him with statin drugs which he took. Recently, for about a month, he felt very thirsty, had no appetite, lost almost 10 kg and felt very tired. One day, he almost fainted.  He was admitted to the hospital and when the doctor checked his blood sugar level, the reading was 28 mmol/L. The doctor immediately administered him with certain drugs, and the sugar level dropped back to 6 mmol/L.

This is good news as it means that his pancreas is still functioning. Otherwise, if the pancreas is damaged and the beta cells can no longer produce insulin, the drug given would not have been effective; the doctor would have recommended injection of insulin.

The question is, why did the sugar level suddenly shoot up? He is not a diabetes patient, only has high blood pressure and high cholesterol. It is suspected that high blood sugar is a side effect from taking statin drugs. So be very careful..

----------------------------------------

Many people only focus on making money. They don't pay attention on how the drugs work. But do you know that if you take medicine over many years, you have to take more drugs to overcome the side effects of those medicine? You end up taking more and more drugs.
Drugs give a lot of side effects. thus creating a new health problem. You may not have such a health problem in the first place, but after taking a drug for some time, you will develop the problem, then you need to take another drug to overcome that problem, and thus end up taking more drugs.

Marks
This post is part of a series sharing Bits of mishmash on health, my business and life in general, which I find inspirational, enlightening or enriching. And Bites of delicious food I have enjoyed.

Drop me a mail at askfuiping@gmail.com if you want to buy Shuang Hor products for your health. I am an Authorised Distributor. Have an awesome day!